The number of items in your shopping list has exceeded the maximum limit. Please remove some items, or create a new shopping list.
Oops. This product is only available in a minimum quantity of or more units
Roll over image to zoom in

Vicks DayQuil NyQuil Sinex Sinus Relief LiquiCaps Combo Pack

Item is no longer available.
Product Description

Other Information: Store at room temperature. Misc: Great value. DayQuil Sinex: 32 Dayquil Sinex daytime sinus relief liquicaps. Acetaminophen, phenylephrine. Sinus headache and pain. Sinus pressure and congestion. Non-drowsy. NyQuil Sinex: 16 Nyquil Sinex nighttime sinus relief liquicaps. Acetaminophen, doxylamine, phenylephrine. Sinus headache and pain. Runny nose. Sinus pressure and congestion. Made in Canada. Uses: Uses: Temporarily relieves nasal & sinus symptoms: sinus pain; headache; nasal & sinus congestion; runny nose & sneezing (NyQuil Sinex Nighttime Sinus Relief only).

Preparation Instructions

Directions: Take only as directed - see overdose warning. Do not exceed 4 doses per 24 hrs. NyQuil Sinex Nighttime Relief or DayQuil Sinex Daytime Sinus Relief. When using other DayQuil or NyQuil products, carefully read each label to insure correct dosing. Adults & Children 12 Years & Over: 2 Liquicaps with water every 4 hours. Children 4 to Under 12 Years: Ask a doctor. Children under 4 Years: Do not use.

Ingredients Active Ingredients: NyQuil Sinex: In Each Liquicap: Acetaminophen (325 mg), Doxylamine Succinate (6.25 mg), Phenylephrine HCl (5 mg). DayQuil Sinex: In Each Liquicap: Acetaminophen (325 mg), Phenylephrine HCl (5 mg). NyQuil Sinex: Purpose: Pain Reliever, Antihistamine, Nasal Decongestant. DayQuil Sinex: Purpose: Pain Reliever, DayQuil Sinex: Nasal Decongestant. Inactive Ingredients: NyQuil Sinex Nighttime Sinus Relief: FD&C Blue 1, Gelatin, Glycerin, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Sorbitol Special, Titanium Dioxide. DayQuil Sinex Daytime Sinus Relief: FD&C Yellow 6, Gelatin, Glycerin, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Sorbitol Special, Titanium Dioxide.

Specification
Name Value
Depth 2.1
Height 3.45
Weight 3.92
Width 4.4
Safety Warning
Warnings: Liver warning: These products contain acetaminophen. Severe liver damage may occur if you take more than 4 doses in 24 hrs, which is the maximum daily amount for these products; with other drugs containing acetaminophen; 3 or more alcoholic drinks daily while using these products. Do not use: with any other drug containing acetaminophen (prescription or nonprescription) (If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist); if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug (If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product); to make a child sleep (NyQuil Sinex Nighttime Sinus Relief only). Ask a doctor if you have liver disease; heart disease; thyroid disease; diabetes; high blood pressure; trouble urinating due to enlarged prostate gland; a breathing problem such as emphysema or chronic bronchitis (NyQuil Sinex Nighttime Sinus Relief only); glaucoma (NyQuil Sinex Nighttime Relief only). Ask a doctor or pharmacist before use if you are taking sedatives or tranquilizers (NyQuil Sinex Nighttime Sinus Relief only); taking the blood thinning drug warfarin. When using this product: (Sinex Nighttime Sinus Relief): do not use more than directed (In addition, when using NyQuil excitability may occur, especially in children); marked drowsiness may occur; avoid alcoholic drinks; be careful when driving a motor vehicle or operating machinery; alcohol, sedatives, & tranquilizers may increase drowsiness. Stop use and ask a doctor if: redness or swelling is present; symptoms do not get better within 7 days or are accompanied by a fever; you get nervous, dizzy or sleepless; fever gets worse or lasts more than 3 days; new symptoms occur. Pregnancy/breast-feeding warning: If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. Overdose Warning: Taking more than directed can cause serious health problems. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults & for children even if you do not notice any signs or symptoms. Other warnings: Tamper Evident: This package is safety sealed & child resistant. Use only if blisters are intact. If difficult to open, use scissors. Failure to follow these warnings could result in serious consequences.
Actual product packaging and materials may contain more or different information than that shown on our website. You should not rely solely on the information presented here. Always read labels, warnings and directions before using or consuming a product. View full Product Information Disclaimer

Reviews

Tell us what you think!
Tell us what you think!
Be the first to write a review!
Wondering what to say?
  • Include usage tips, key benefits, and helpful suggestions.
  • Did you have a good or bad experience?
  • Would you recommend this to friends or family?
  • Be respectful to others.
{{review.commentTitle}} {{review.timestampFormatted}}
{{review.commentText}}
by {{review.sender.screenName}} {{review.sender.screenName ? review.sender.screenName : 'Anonymous'}}
Was this review helpful to you? Yes {{review.posVotes}} No {{review.negVotes}} Flag
{{reply.commentTitle}}
Customer Relations
{{reply.timestampFormatted}}
{{reply.commentText}}